About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 3 (1980), Issue 3, Pages 477-481
http://dx.doi.org/10.1155/S016117128000035X

On the Hankel determinants of close-to-convex univalent functions

Department of Mathematics, Kerman University, Kerman, Iran

Received 9 July 1979; Revised 29 August 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The rate of growth of Hankel determinant for close-to-convex functions is determined. The results in this paper are best possible.